MathSciNet Relay Station
MathSciNet bibliographic data
MR621284 20C20 (20J06)
Alperin, J. L.; Evens, L. Representations, resolutions and Quillen's dimension theorem. J. Pure Appl. Algebra 22 (1981), no. 1, 1–9.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement